Alert archive / North Dakota / Tornado Warnings in 2014
Tornado Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 21, 2014, 4:59 PM CDT for 4 counties in North Dakota. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2014, 4:59 PM CDT (21:59 UTC)
- Expired
- Jul 21, 2014, 5:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Burleigh County, ND, McLean County, ND, Morton County, ND, Oliver County, ND
The radar
The Bismarck radar (KBIS), 43 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:27 PM CDT | TSTM WND GST 70 | 12 Ese Center, ND | |
| Jul 21, 5:40 PM CDT | TSTM WND DMG | 3 S Sanger, ND | 10 TO 12 INCH TREES SNAPPED IN HALF AND 2.80 INCHES OF RAIN MEASURED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 1:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3163 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
970
WFUS53 KBIS 212159
TORBIS
NDC015-055-059-065-212230-
/O.NEW.KBIS.TO.W.0029.140721T2159Z-140721T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT MON JUL 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EXTREME SOUTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 530 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES SOUTH OF CROSS RANCH STATE PARK...OR
15 MILES NORTH OF MANDAN...AND MOVING NORTH AT 15 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
CROSS RANCH STATE PARK AROUND 530 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE PRICE AND SANGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
REPORT TREE AND PROPERTY DAMAGE...ESTIMATED WIND SPEED AND HAIL
SIZE...TO FACEBOOK AT FB.COM/USNATIONALWEATHERSERVICEBISMARCK...OR
TWITTER AT TWITTER.COM/NWSBISMARCK. REACH US BY PHONE AT
701-223-4582. YOUR REPORT IS VERY IMPORTANT.
&&
LAT...LON 4727 10105 4720 10073 4692 10091 4698 10116
TIME...MOT...LOC 2159Z 200DEG 12KT 4704 10099
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SCHECK2 follow-up statements
722
WWUS53 KBIS 212221
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
521 PM CDT MON JUL 21 2014
NDC059-212230-
/O.CAN.KBIS.TO.W.0029.000000T0000Z-140721T2230Z/
MORTON ND-
521 PM CDT MON JUL 21 2014
...THE TORNADO WARNING FOR NORTH CENTRAL MORTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
WARNED AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.
LAT...LON 4708 10082 4710 10112 4727 10105 4720 10073
4713 10078
TIME...MOT...LOC 2220Z 248DEG 23KT 4717 10103
$$
NDC015-055-065-212230-
/O.CON.KBIS.TO.W.0029.000000T0000Z-140721T2230Z/
BURLEIGH ND-MCLEAN ND-OLIVER ND-
521 PM CDT MON JUL 21 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN OLIVER...
EXTREME SOUTHEASTERN MCLEAN AND EXTREME WEST CENTRAL BURLEIGH
COUNTIES UNTIL 530 PM CDT...
AT 517 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CROSS RANCH STATE PARK...OR 25 MILES NORTH OF
MANDAN...MOVING EAST AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CROSS RANCH STATE PARK AROUND 525 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE SANGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4708 10082 4710 10112 4727 10105 4720 10073
4713 10078
TIME...MOT...LOC 2220Z 248DEG 23KT 4717 10103
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SCHECK/SCHILD548
WWUS53 KBIS 212230
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
530 PM CDT MON JUL 21 2014
NDC015-055-065-212239-
/O.EXP.KBIS.TO.W.0029.000000T0000Z-140721T2230Z/
BURLEIGH ND-MCLEAN ND-OLIVER ND-
530 PM CDT MON JUL 21 2014
...THE TORNADO WARNING FOR NORTHEASTERN OLIVER...EXTREME SOUTHEASTERN
MCLEAN AND EXTREME WEST CENTRAL BURLEIGH COUNTIES WILL EXPIRE AT 530
PM CDT/430 PM MDT/...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.
REPORT PROPERTY AND TREE DAMAGE...ESTIMATED WIND SPEED AND HAIL
SIZE...TO FACEBOOK AT FB.COM/USNATIONALWEATHERSERVICEBISMARCK...OR
TWITTER AT TWITTER.COM/NWSBISMARCK. REACH US BY PHONE AT
701-223-4582. YOUR REPORT IS VERY IMPORTANT.
LAT...LON 4708 10082 4710 10112 4727 10105 4720 10073
4713 10078
TIME...MOT...LOC 2229Z 248DEG 23KT 4719 10095
$$
SCHECK/SCHILDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 21, 4:40 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 21, 4:40 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 440 PM CDT MON JUL 21 2014 .UPDATE... ISSUED AT 440 PM CDT MON JUL 21 2014 SCALED OFF A FEW WESTERN COUNTIES FROM TORNADO WATCH NUMBER 426...AND WILL LIKELY BE ABLE TO TRIM SOME MORE NEXT HOUR. LINE OF ROBUST CONVECTION CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL NORTH DAKOTA. REPORTS OF 70 MPH WINDS AND HAIL AS LARGE AS BASEBALLS HAVE BEEN REPORTED WEST OF BISMARCK AND MANDAN. THESE STORMS WILL IMPACT LOCATIONS FROM GARRISON SOUTH TO THE SOUTH DAKOTA BORDER. ADDITIONAL CONVECTION ACROSS THE NORTH AS THUS FAR REMAINED SUB-SEVERE. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 SEVERE WEATHER OPERATIONS IN PROGRESS WITH A TORNADO WATCH IN EFFECT FOR ALL COUNTIES IN WESTERN AND CENTRAL NORTH DAKOTA EXCEPT FOR DIVIDE AND WILLIAMS COUNTIES. THE 18Z KBIS SOUNDING SHOWS 153 J/KG OF CIN WITH 3692 J/KG OF CAPE. TEMPERATURES HAVE COOLED IN THE 700MB TO 500MB LAYER SINCE 12Z. PWATS HAVE INCREASED FROM 1.19 TO 1.33. POTENTIAL WIND GUSTS/WINDEX IS AT 54KT. FULLY EXPECT CIN EROSION THROUGH THE AFTERNOON WITH AN INCREASE IN COVERAGE AND INTENSITY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 232 PM CDT MON JUL 21 2014 A BRIEF UPPER LEVEL FLOW PATTERN SHIFT FROM PROGRESSIVE TO BLOCKED OVER THE SOUTHERN TIER OF CANADA DOES NOTHING TO SQUELCH CHANCES FOR CONVECTION IN THE FORECAST UNTIL SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1053 AM CDT MON JUL 21 2014 THUNDERSTORMS ACROSS THE WESTERN TERMINALS WILL CONTINUE TO DEVELOP TOWARD THE CENTRAL TERMINALS OF KBIS/KMOT BETWEEN 21Z AND 01Z. KJMS CLOSER TO 00Z TUESDAY. SOME THUNDERSTORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ048-050-051. && UPDATE...NH SHORT TERM...KS LONG TERM...SCHECK AVIATION...KS
Hazardous weather outlook, Jul 21, 4:45 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 445 PM CDT MON JUL 21 2014 NDZ004-012-222145- BOTTINEAU-MCHENRY- 445 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE SOURIS RIVER. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. A TORNADO WATCH IS IN EFFECT UNTIL EARLY MONDAY EVENING. SEVERE THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING. TORNADOES...LARGE HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ048-050-051-222145- LA MOURE-MCINTOSH-DICKEY- 445 PM CDT MON JUL 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ003-005-010-011-013-018>023-025-033>037-041-042-044>047-222145- RENVILLE-ROLETTE-MOUNTRAIL-WARD-PIERCE-DUNN-MERCER-OLIVER-MCLEAN- SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN- 445 PM CDT MON JUL 21 2014 /345 PM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A TORNADO WATCH IS IN EFFECT THROUGH EARLY MONDAY EVENING. DAMAGING WINDS IN EXCESS OF 75 MILES PER HOUR WILL BE THE MAIN THREAT. LARGE HAIL...HEAVY RAIN...AND A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. PLEASE RELAY STORM REPORTS TO YOUR NATIONAL WEATHER SERVICE VIA SOCIAL MEDIA OR PHONE AT 701-223-4582. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-002-009-017-031-032-040-043-222145- DIVIDE-BURKE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE- BOWMAN- 445 PM CDT MON JUL 21 2014 /345 PM MDT MON JUL 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON BUT SHOULD REMAIN NON SEVERE. OCCASIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NH
In the hours before
Local storm report, Jul 21, 4:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
409 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND GST 5 N GLEN ULLIN 46.89N 101.83W
07/21/2014 E60 MPH MORTON ND TRAINED SPOTTER
&&
NHEINERTLocal storm report, Jul 21, 4:11 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
411 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND DMG 12 S DICKINSON 46.71N 102.79W
07/21/2014 STARK ND TRAINED SPOTTER
ESTIMATED 65 MPH WINDS. CROPS LAYED OVER. PEA SIZED
HAIL. TOTAL RAINFALL 1.20 INCHES.
&&
KSIMOSKOLocal storm report, Jul 21, 4:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 10 N NORTH LEMMON 46.09N 102.16W
07/21/2014 E2.75 INCH ADAMS ND PUBLIC
A LOT OF QUARTER SIZE HAIL WITH A FEW BASEBALLS
&&
NHEINERTLocal storm report, Jul 21, 4:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
432 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND GST 3 E HEBRON 46.90N 101.98W
07/21/2014 E70 MPH MORTON ND PUBLIC
ESTIMATED WINDS AND TORRENTIAL RAIN BETWEEN MILE
MARKERS 122 AND 106 ON I-94
&&
MMATHEWSSpecial weather statement, Jul 21, 4:46 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
446 PM CDT MON JUL 21 2014
NDZ003>005-011>013-021>023-212245-
BOTTINEAU-MCHENRY-MCLEAN-PIERCE-RENVILLE-ROLETTE-SHERIDAN-WARD-WELLS-
446 PM CDT MON JUL 21 2014
...STRONG STORMS OVER NORTH CENTRAL NORTH DAKOTA...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
YORK TO GRANVILLE TO 6 MILES NORTH OF EMMET...AND MOVING SOUTHEAST AT
20 MPH. VARIOUS OTHER THUNDERSTORMS CONTINUE TO DEVELOP OVER THE
REMAINDER OF NORTH CENTRAL NORTH DAKOTA. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 700 PM CDT.
PEA SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MINOT...
RUGBY...
GARRISON...
HARVEY...
GRANVILLE...
SAWYER...
MAX...
VELVA...
BENEDICT...
KARLSRUHE...
BALTA...
BUTTE...
DRAKE...
ANAMOOSE...
MARTIN...
RUSO...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. HEAVY
RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS
HAVE PASSED. BE WEATHER READY.
LAT...LON 4899 9956 4838 9948 4836 9983 4763 9986
4763 10214 4785 10194 4785 10187 4792 10187
4861 10122
TIME...MOT...LOC 2143Z 307DEG 18KT 4844 9952 4827 10090
4773 10169
SCHECKLocal storm report, Jul 21, 4:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT MON JUL 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 12 E NEW SALEM 46.85N 101.16W
07/21/2014 E70 MPH MORTON ND PUBLIC
&&
KINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 11:54 PM CDT | Special Weather Statement | BIS | Burke, Divide | 36 min |
| Jul 21, 12:29 AM CDT | Special Weather Statement | BIS | Burke, Divide | 31 min |
| Jul 21, 1:18 AM CDT | Special Weather Statement | BIS | Burke, Renville | 42 min |
| Jul 21, 2:21 AM CDT | Special Weather Statement | BIS | Bottineau, Renville | 39 min |
| Jul 21, 3:12 AM CDT | Special Weather Statement | BIS | Emmons | 63 min |
| Jul 21, 4:09 AM CDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 16 hr |
| Jul 21, 12:36 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 54 min |
| Jul 21, 1:06 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 54 min |
| Jul 21, 1:09 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 66 min |
| Jul 21, 1:57 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 42 min |
| Jul 21, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 67 min |
| Jul 21, 3:27 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Hettinger, Mercer, Morton, Stark | 63 min |
| Jul 21, 3:35 PM CDT | Tornado Warning | BIS | Mercer, Morton, Stark | 25 min |
| Jul 21, 3:50 PM CDT | Special Weather Statement | BIS | Ward | 55 min |
| Jul 21, 3:56 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 64 min |
| Jul 21, 4:12 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Morton, Oliver | 63 min |
| Jul 21, 4:16 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jul 21, 4:40 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Sioux | 65 min |
| Jul 21, 4:43 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 62 min |
| Jul 21, 4:46 PM CDT | Special Weather Statement | BIS | McHenry, McLean, Pierce, Rolette, Ward | 59 min |
| Jul 21, 4:57 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton | 48 min |
| Jul 21, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, McLean, Oliver, Sheridan, Wells | 57 min |
| Jul 21, 5:37 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 53 min |
| Jul 21, 5:59 PM CDT | Special Weather Statement | BIS | Pierce | 61 min |
| Jul 21, 6:08 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 67 min |
| Jul 21, 6:25 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Sheridan, Stutsman, Wells | 65 min |
Nearby
Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.